5 doctors weighed in:
What exactly does a person's body go through if he overdoses on oxycontin?
5 doctors weighed in

Dr. Einar Ottestad
Pain Management
3 doctors agree
In brief: Death
Opioid overdose causes initially sedation, possibly nausea and vomiting, followed by respiratory depression and death.

In brief: Death
Opioid overdose causes initially sedation, possibly nausea and vomiting, followed by respiratory depression and death.
Dr. Einar Ottestad
Dr. Einar Ottestad
Thank
Dr. David Rosenfeld
Pain Management
1 doctor agrees
In brief: Dangerous
Nausea and sedation followed by respiratory depression and death.

In brief: Dangerous
Nausea and sedation followed by respiratory depression and death.
Dr. David Rosenfeld
Dr. David Rosenfeld
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
107,000 doctors available
Read more answers from doctors